Aug 21, 2005
My sister use combiv & subvis she suffect from head aid is this is side affect.
| Response from Dr. Henry
Headache is fairly common in patients taking Combivir (often the AZT component) ir Sustiva (efavirenz). Often the headache will decrease with time or be managed with some mild pain meds. If there is fever or other symptoms she needs to be seen by her HIV doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Pee After Sex With Sex Worker Worried I Have HIV
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Hairy Tongue After Rubbing Penis Worried I Have HIV
- Pain In Balls After Oral Sex Sign Of HIV AIDS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.